# SDR SWAA2024020849421

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 24,327 hours, 11,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT RIGHT FLASHLIGHT WILL NOT TEST.<[01] REMOVED AND REPLACED FLASHLIGHT AND BATTERY IAW AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
